MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy Rad-G; Oximeter

Masimo - 15750 Alton Pkwy Rad-G; Oximeter
Model Number 9849
Medical Device Problem Codes Defective Alarm (1014); Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the customer reports measurement losses.The device did not provide an alarm or displayed an error message.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.

Brand Name
Rad-G
Common Device Name
Oximeter
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50927234
Report Number3019388613-2026-00706
Device Sequence Number18575465
Product Code DQA
UDI-Device Identifier00843997000666
UDI-Public(01)00843997000666(11)230412
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K213676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown